Revista Matemática Iberoamericana

Full-Text PDF (415 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 2, 2002, pp. 443–510
DOI: 10.4171/RMI/326

Published online: 2002-08-31

Carleson measures for analytic Besov spaces

Nicola Arcozzi[1], Richard Rochberg[2] and Eric T. Sawyer[3]

(1) Università di Bologna, Italy
(2) Washington University, St. Louis, USA
(3) McMaster University, Hamilton, Canada

We characterize Carleson measures for the analytic Besov spaces. The problem is first reduced to a discrete question involving measures on trees which is then solved. Applications are given to multipliers for the Besov spaces and to the determination of interpolating sequences. The discrete theorem is also applied to analysis of function space on trees.

Keywords: Carleson measures, discrete Sobolev inequalities

Arcozzi Nicola, Rochberg Richard, Sawyer Eric: Carleson measures for analytic Besov spaces. Rev. Mat. Iberoam. 18 (2002), 443-510. doi: 10.4171/RMI/326